| Model Number |
RELTACK3X10 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic ventral hernia cure with mesh placement, the reload had loading difficulty; it would not securely fasten to the shaft.In the abdominal wall, the reload fell into the patient's cavity.The surgeon had difficulty finding the reload and then extracting it through a trocar.The surgeon was still able to remove the device; a different type of tacker was then used.The procedure was extended for more than 30 minutes.